# SDR ABXR080106

- Difficulty date: March 3, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 19,108 hours, 9,739 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 995816110
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON UPPER REAR SPAR STRAP CLIP JUST INSIDE PYLON CRACKED.  REMOVED, FABRICATED, AND INSTALLED NEW CLIP IAW DC9 SRM 51-30-1 AND 51-30-5.
